BibTeX record journals/dm/DavenportHLS14

download as .bib file

@article{DBLP:journals/dm/DavenportHLS14,
  author    = {Dennis E. Davenport and
               Neil Hindman and
               Imre Leader and
               Dona Strauss},
  title     = {Multiply partition regular matrices},
  journal   = {Discret. Math.},
  volume    = {322},
  pages     = {61--68},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2014.01.003},
  doi       = {10.1016/j.disc.2014.01.003},
  timestamp = {Tue, 10 Mar 2020 09:40:42 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/DavenportHLS14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics